MAUDE Adverse Event Report: ETHICON INC. J-VAC* RESV. 450 ML; CATHETER AND TIP SUCTION

ETHICON INC. J-VAC* RESV. 450 ML; CATHETER AND TIP SUCTION
Model Number 2162
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts to obtain the device have been made.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2019 and a reservoir was used, at the time of connecting the reservoir it could not be activated.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/12/2020.Additional information: sample was not available for evaluation; therefore, reported event is not verified.However, it is documented, in addition, during manufacturing process each unit is activated to confirm proper function and inspected to confirm it complies with current manufacturing instructions.Based on the present analysis, the reported defect by the customer could not be evaluated.Or related to manufacturing process.In addition to, there was no sample available for evaluation.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to fda: 8/28/2020.

Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9553229
Report Number2210968-2020-00117
Device Sequence Number19613042
Product Code JOL
UDI-Device Identifier10705031003316
UDI-Public10705031003316
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number2162
Device Catalogue Number2162
Device Lot NumberJT8935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/24/2020
08/17/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/12/2020
08/28/2020
Patient Sequence Number1